Structural stability of Lorenz attractors
Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 59-72.
@article{PMIHES_1979__50__59_0,
     author = {Guckenheimer, John and Williams, Robert F.},
     title = {Structural stability of {Lorenz} attractors},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {59--72},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     zbl = {0436.58018},
     mrnumber = {82b:58055a},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1979__50__59_0/}
}
TY  - JOUR
AU  - Guckenheimer, John
AU  - Williams, Robert F.
TI  - Structural stability of Lorenz attractors
JO  - Publications Mathématiques de l'IHÉS
PY  - 1979
DA  - 1979///
SP  - 59
EP  - 72
VL  - 50
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1979__50__59_0/
UR  - https://zbmath.org/?q=an%3A0436.58018
UR  - https://www.ams.org/mathscinet-getitem?mr=82b:58055a
LA  - en
ID  - PMIHES_1979__50__59_0
ER  - 
%0 Journal Article
%A Guckenheimer, John
%A Williams, Robert F.
%T Structural stability of Lorenz attractors
%J Publications Mathématiques de l'IHÉS
%D 1979
%P 59-72
%V 50
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1979__50__59_0
Guckenheimer, John; Williams, Robert F. Structural stability of Lorenz attractors. Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 59-72. http://archive.numdam.org/item/PMIHES_1979__50__59_0/

[1] J. Guckenheimer, A Strange, Strange Attractor, in The Hopf Bifurcation Theorem and its Applications, ed. by J. E. MARSDEN and M. MCCRACKEN, Springer-Verlag (1976), 368-381.

[2] J. Guckenheimer, On Bifurcations of Maps of the Interval, Inv. Math., to appear.

[3] M. Hirsch, C. Pugh, Stable Manifolds and Hyperbolic Sets, Proceedings of Symposia in Pure Mathematics XIV, Am. Math. Soc. (1970), 133-163. | MR | Zbl

[4] M. Hirsch, C. Pugh, M. Shub, Invariant Manifolds, Springer Lecture Notes in Math., 583 (1977). | MR | Zbl

[5] E. Lorenz, Deterministic Nonperiodic Flow, Journal of Atmospheric Sciences, 20 (1963), 130-141.

[6] J. Palis, S. Smale, Structural Stability Theorems, Proceedings of Symposia in Pure Mathematics XIV, Am. Math. Soc., 1970, 223-231. | MR | Zbl

[7] W. Parry, Symbolic dynamics and transformations of the unit interval, Trans. Amer. Math. Soc., 122 (1966), 368-378. | MR | Zbl

[8] C. L. Siegel, J. Moser, Lectures on Celestial Mechanics, Springer-Verlag, 1971. | MR | Zbl

[9] S. Smale, Differential Dynamical Systems, Bull. Am. Math. Soc., 73 (1967), 747-817. | MR | Zbl

[10] F. Takens, Partially Hyperbolic Fixed Points, Topology, 10 (1971), 133-147. | MR | Zbl

[11] R. F. Williams, Expanding Attractors, Publ. I.H.E.S., no. 43 (1974), 196-203. | Numdam | MR | Zbl

[12] R. F. Williams, The Structure of Lorenz Attractors, Preprint. | Numdam | Zbl